PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 1 | 11-22
Tytuł artykułu

Remarks on measurable Boolean algebras and sequential cardinals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper offers a generalization of Kalton-Roberts' theorem on uniformly exhaustive Maharam's submeasures to the case of arbitrary sequentially continuous functionals. Applying the result one can reduce the problem of measurability of sequential cardinals to the question whether sequentially continuous functionals are uniformly exhaustive.
Słowa kluczowe
Rocznik
Tom
143
Numer
1
Strony
11-22
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-17
poprawiono
1992-09-19
poprawiono
1993-01-07
Twórcy
autor
Bibliografia
  • [1] M. Antonovskiĭ and D. Chudnovsky, Some questions of general topology and Tikhonov semifields II, Russian Math. Surveys 31 (1976), 69-128.
  • [2] I. Anderson, A First Course in Combinatorial Mathematics, Clarendon Press, 1974.
  • [3] R. Engelking, On functions defined on Cartesian products, Fund. Math. 59 (1966), 221-231.
  • [4] D. H. Fremlin, Consequences of Martin's Axiom, Cambridge Univ. Press, 1984.
  • [5] D. H. Fremlin, Measure algebras, in: Handbook of Boolean Algebras, J. D. Monk (ed.), North-Holland, 1989, Vol. III, Chap. 22.
  • [6] N. J. Kalton and J. W. Roberts, Uniformly exhaustive submeasures and nearly additive set functions, Trans. Amer. Math. Soc. 278 (1983), 803-816.
  • [7] H. J. Keisler and A. Tarski, From accessible to inaccessible cardinals, Fund. Math. 53 (1964), 225-306.
  • [8] J. K. Kelley, Measures on Boolean algebras, Pacific J. Math. 9 (1959), 1165-1177.
  • [9] A. Louveau, Progrès récents sur le problème de Maharam d'après N. J. Kalton et J. W. Roberts, Publ. Math. Univ. Pierre Marie Curie 66 (1983/1984).
  • [10] S. Mazur, On continuous mappings on Cartesian products, Fund. Math. 39 (1952), 229-238.
  • [11] G. Plebanek, On the space of continuous functions on a dyadic set, Mathematika 38 (1991), 42-49.
  • [12] G. Plebanek, On the Mazur Property and realcompactness in C(K), in: Topology, Measures and Fractals, Math. Res. 66, Akademie-Verlag, 1992, 27-36.
  • [13] M. Talagrand, A simple example of pathological submeasure, Math. Ann. 252 (1980), 97-102.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.